# SDR UALA2013062504413

- Difficulty date: June 23, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 36,168 hours, 15,913 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 24693
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK PRESS TO TEST FUNCTION FAILED.  REPLACED CAPTAIN`S OXYGEN MASK ATTACHMENT BOX AND OXYGEN MASK ASSY IAW AMM-TASK 35-12-41-400-001-A AND AMM-TASK 35-12-41-400-002-A, OPS CHECKED OK.
